# SDR ASAA2019111541346

- Difficulty date: November 14, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 5,183 hours, 1,470 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: Illuminated
- Location: Fadec
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLASS II MX MESSAGE ENG #1 FADEC GROUNDED - YES. RESET FADEC #1 PER AMM 73-22-00-710-040 OPS CK GOOD
